# SDR C8GA20080053

- Difficulty date: August 23, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,494 hours, 32,526 cycles
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount
- Condition: Cracked
- Location: Nr 7 Slat Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE NR 7 SLAT ACTUATOR IB MOUNTING BRACKET HAD A 1" CRACK. REMOVED CRACKED SUPPORT. FABRICATED NEW DOUBLER FROM 301 1/2 HD .100" (7.5 X 3) AND NEW STIFFNER FROM BAC 1503-100145 (9" X 4"). INSTALLED NEW SUPPORT PARTS IAW SB 727-57-0130. NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
